MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY SYSTEM 5000-ENGLISH PANEL-120V; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

CONSOLIDATED MEDICAL EQUIPMENT COMPANY SYSTEM 5000-ENGLISH PANEL-120V; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Catalog Number 60-8005-001
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The sales representative reported on behalf of the customer that the 60-8005-001, system 5000-english panel-120v, was being used during an unknown procedure on an unknown date when it was reported, ¿needs evaluated some arcing when forceps are together.¿ there was no report of injury, medical intervention, or hospitalization for the patient.Further assessment questioning of the sales representative found that there was no further information available.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.This issue will continue to be monitored through the complaint system to assure patient safety.Device not yet received.
 
Additional Manufacturer Narrative
Evaluation of the device found front bezel or front cover broken/ cracked or discolored.Evaluated the port with two forceps new and used.Good activation, output power; to eliminate arcing, activate forceps hold fingers behind activation point.Preventative maintenance found: 1.Needs replace damaged bezel (on left side close to black screw), 2.Replace damaged inductor a6l5, 3.Install loose rubber bumper.Unit pass final test after repair.Preventative maintenance is overdue.The manufacturing documents from the device history record have not been reviewed because the device has been in the field greater than 12 months.The service history was reviewed, and no prior relationship to this complaint was found.A two-year review of complaint history revealed there has been a total of 3 complaints, regarding 3 devices, for this device family and failure mode.During this same time frame 52,271 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.00006.Per the instructions for use, the user is advised to visually inspect all accessories before each use to verify the integrity of insulation and the absence of obvious defects.In particular, electrode cables and endoscopic accessories should be checked for damage to the insulation.This electrosurgical unit should be tested by a hospital qualified biomedical technician on a periodic basis to ensure proper and safe operation.It is recommended that examination of the esu be performed at least yearly.Conmed recommended service interval for this device is twelve months.This issue will continue to be monitored through the complaint system to assure patient safety.
 
Event or Problem Description

Brand Name
SYSTEM 5000-ENGLISH PANEL-120V
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
john berga
11311 concept blvd
largo, FL 33773
7273995358
MDR Report Key13440445
Report Number3007305485-2022-00009
Device Sequence Number4327907
Product Code GEI
UDI-Device Identifier10653405040194
UDI-Public(01)10653405040194(11)170719
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K020186
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/18/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number60-8005-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/18/2022
Supplement Date Received by Manufacturer03/11/2022
Initial Report FDA Received Date02/03/2022
Supplement Report FDA Received Date03/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/19/2017
Is the Device Labeled for Single Use? (Y/N) No
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic